Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diabetes, kidney problem, have high levels of blood sugar. Can I lower it with increase in dosage?

hello ..i am diabetic and have fasting sugar levels of 160 and 270 after meals ..i have started taking Metformin 500 twice before meals my fating sugar levels are around 140...iahve had kidney problem also.. i want to bring my sugar levels still lower...can i take my sugar medicines three times or four time? or should i take more than 500?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using the HCM. I am happy to address your questions,metformin is better drug with minimum side efects, you can control your sugar levels by regular exercise and proper diabetic diet along with that drug,it 'l take time to control your sugar levels, consult a diabetician for your dosage adjustment, and your kidney problem assesment and further management . Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor